# SDR SWIA200515818

- Difficulty date: November 4, 2005
- Submitted: November 9, 2005
- Operation: Air carrier
- Aircraft: N289YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120289
- Aircraft time: 27,176 hours, 35,250 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Fuse
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOTH AFT EXTERNAL EMERGENCY LIGHTS DO NOT WORK.  REPOSITIONED WIRE BUNDLE IN OVERHEAD AT ROW 7 AND REPLACED FUSE.  OPERATIONAL CHECK GOOD.
